# SDR MWEA00037

- Difficulty date: January 31, 2000
- Submitted: February 3, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 591412117
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE MARKS ON BOTTOM MIDDLE FRAME ANGLE OF PASSENGER DOOR.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
